# SDR DALA2017090406600

- Difficulty date: September 3, 2017
- Submitted: September 4, 2017
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 60,160 hours, 46,589 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 424-485
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE SEAT TRACK LBL 54, BS 424 AND 485.  THE SEAT TRACK WAS REPAIRED SRM 53-05, FIG. 4A.
